# SDR SIMA20130130008

- Difficulty date: January 30, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 32,727 hours, 30,669 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2834.  FORWARD FLIGHT ATTENDANT FLASHLIGHT HOLDER WAS INOPERATIVE.  REMOVED AND REPLACED THE FORWARD FLIGHT ATTENDANT FLASHLIGHT AND ASSEMBLY IAW AMM 33-50-16.  AIRCRAFT RETURNED TO SERVICE.
